# SDR ASAA2020121833713

- Difficulty date: December 18, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 49,145 hours, 14,808 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 13242
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 42,011 hours, 12,787 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL LEFT PACK LIGHT ILLUMINATED, LIGHT GOES OUT UPON PRESSING MASTER CAUTION.  GROUNDED-YES.  CONFIRMED LT RAM AIR ACTUATOR FAULT, REF B737-800 AMM 21-61-00.  REMOVED AND REPLACED LT RAM AIR DOOR ACTUATOR.  BITE CHECK PASS BUT OPERATIONS CHECK FAILS.  RAM AIR DOOR FULL OPEN LIGHT DOES NOT EXTINGUISH DURING OPERATIONS TEST.  DOOR DOES NOT MOVE DURING STEP I (10), REF INSTALLATION TASK AMM 21-51-21-400-801.  REMOVED NEW ACTUATOR, INSTALLED ACTUATOR ON RT SIDE, OPERATIONS CHECK GOOD.  REMOVED AND REINSTALLED ORIGINAL RT RAM DOOR ACTUATOR, REF AMM 21-51-21-400-801.  OPERATIONS CHECK GOOD.  REINSTALLED NEW GOOD RAM AIR DOOR ACTUATOR ON LT SIDE.  PERFORMED ACTUATOR LOCKOUT, PER MEL 21-5C MAINTENANCE PROCEDURES.  FLAP SWITCH S1051 RINGS 1.5 OHMS FLAPS NOT UP (NORMAL) BUT VARIABLE 200-400 OHMS FLAPS UP (ABNORMAL).  REPLACED S1051, REF AMM 27-51-63-400-801.  ADJUSTED REF AMM 27-51-63-820-801.  OPERATIONS TEST GOOD, REF AMM 27-51-63-700-803.  REPAIR CONFIRMATION SUCCESSFULB737-800  FIM 21-51 TASK 803 (K).  VERIFIED INSTALLATION OF LT RAM AIR ACTUATOR AND OPERATIONS CHECK GOOD, REF AMM 21-51-21.  GROUND VERIFICATION GOOD.
